Back to Search Start Over

Internal Controllability for Parabolic Systems Involving Analytic Non-local Terms.

Authors :
Lissy, Pierre
Zuazua, Enrique
Source :
Chinese Annals of Mathematics. Mar2018, Vol. 39 Issue 2, p281-296. 16p.
Publication Year :
2018

Abstract

This paper deals with the problem of internal controllability of a system of heat equations posed on a bounded domain with Dirichlet boundary conditions and perturbed with analytic non-local coupling terms. Each component of the system may be controlled in a different subdomain. Assuming that the unperturbed system is controllable-a property that has been recently characterized in terms of a Kalman-like rank condition-the authors give a necessary and sufficient condition for the controllability of the coupled system under the form of a unique continuation property for the corresponding elliptic eigenvalue system. The proof relies on a compactness-uniqueness argument, which is quite unusual in the context of parabolic systems, previously developed for scalar parabolic equations. The general result is illustrated by two simple examples. [ABSTRACT FROM AUTHOR]

Details

Language :
English
ISSN :
02529599
Volume :
39
Issue :
2
Database :
Academic Search Index
Journal :
Chinese Annals of Mathematics
Publication Type :
Academic Journal
Accession number :
128019871
Full Text :
https://doi.org/10.1007/s11401-018-1064-6